# SDR UALA2012051002698

- Difficulty date: May 10, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 67,980 hours, 24,998 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FWD UPPER CRANK ROLLER BROKEN.  REPLACED BEARING, DOOR OPS NORMAL.
